Automorphism groups of von Neumann algebras and ergodic type theorems

Saitō, Kazuyuki: Automorphism groups of von Neumann algebras and ergodic type theorems. Acta scientiarum mathematicarum, (36) 1-2. pp. 119-130. (1974)

[img] Cikk, tanulmány, mű
math_036_fasc_001_002_119-130.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 1-2
Page Range: pp. 119-130
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 130. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14467

Actions (login required)

View Item View Item